Integral Dissipative Set-valued Maps
M. O. Ogundiran & T. A. Ademola
Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 37–40 · doi.org/10.3844/jmssp.2008.37.40
Abstract
Integral dissipativity arises over a period of time. This dissipativity for multivalued maps has some intrinsic properties together with their convexification. The space of Aumann integrable maps endowed with Hausdorff topology having this dissipativity condition is a complete metric space.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Ogundiran, M. O. & Ademola, T. A. (2008). Integral Dissipative Set-valued Maps. Journal of Mathematics and Statistics, 4(1), 37–40. https://doi.org/10.3844/jmssp.2008.37.40
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
